Drexel dragonThe Math ForumDonate to the Math Forum



Search All of the Math Forum:

Views expressed in these public forums are not endorsed by Drexel University or The Math Forum.


Math Forum » Discussions » sci.math.* » sci.math.research

Topic: Five papers published by Geometry & Topology Publications
Replies: 0  

Advanced Search

Back to Topic List Back to Topic List  
Geometry and Topology

Posts: 138
Registered: 5/24/06
Five papers published by Geometry & Topology Publications
Posted: Feb 15, 2012 9:01 PM
  Click to see the message monospaced in plain text Plain Text   Click to reply to this topic Reply


Four papers have been published by Algebraic & Geometric Topology

(1) Algebraic & Geometric Topology 12 (2012) 49-74
   Unstable Adams operations on p-local compact groups
     by Fabien Junod, Ran Levi and Assaf Libman
   URL: http://www.msp.warwick.ac.uk/agt/2012/12-01/p004.xhtml
   DOI: 10.2140/agt.2012.12.49

(2) Algebraic & Geometric Topology 12 (2012) 75-94
   Estimating the higher symmetric topological complexity of spheres
     by Roman Karasev and Peter Landweber
   URL: http://www.msp.warwick.ac.uk/agt/2012/12-01/p005.xhtml
   DOI: 10.2140/agt.2012.12.75

(3) Algebraic & Geometric Topology 12 (2012) 95-108
   On piecewise linear cell decompositions
     by Alexander Kirillov, Jr
   URL: http://www.msp.warwick.ac.uk/agt/2012/12-01/p006.xhtml
   DOI: 10.2140/agt.2012.12.95

(4) Algebraic & Geometric Topology 12 (2012) 109-130
   On diffeomorphisms over nonorientable surfaces standardly embedded
in the 4-sphere
     by Susumu Hirose
   URL: http://www.msp.warwick.ac.uk/agt/2012/12-01/p007.xhtml
   DOI: 10.2140/agt.2012.12.109

One paper has been published by Geometry & Topology

(5) Geometry & Topology 16 (2012) 301-389
   Effect of Legendrian surgery
     by Frederic Bourgeois, Tobias Ekholm and Yasha Eliashberg
     Appendix: Sheel Ganatra and Maksim Maydanskiy
   URL: http://www.msp.warwick.ac.uk/gt/2012/16-01/p006.xhtml
   DOI: 10.2140/gt.2012.16.301

Abstracts follow

(1) Unstable Adams operations on p-local compact groups
     by Fabien Junod, Ran Levi and Assaf Libman

A p-local compact group is an algebraic object modelled on the p-local
homotopy theory of classifying spaces of compact Lie groups and
p-compact groups. In the study of these objects unstable Adams
operations are of fundamental importance. In this paper we define
unstable Adams operations within the theory of p-local compact groups
and show that such operations exist under rather mild conditions. More
precisely, we prove that for a given p-local compact group G and a
sufficiently large positive integer m, there exists an injective group
homomorphism from the group of p-adic units which are congruent to 1
modulo p^m to the group of unstable Adams operations on G.


(2) Estimating the higher symmetric topological complexity of spheres
     by Roman Karasev and Peter Landweber

We study questions of the following type: Can one assign continuously
and Sigma_m-equivariantly to any m-tuple of distinct points on the
sphere S^n a multipath in S^n spanning these points? A multipath is a
continuous map of the wedge of m segments to the sphere. This question
is connected with the higher symmetric topological complexity of
spheres, introduced and studied by I Basabe, J Gonzalez, Yu B Rudyak,
and D Tamaki.  In all cases we can handle, the answer is negative.
Our arguments are in the spirit of the definition of the Hopf
invariant of a map f: S^{2n-1} -> S^n by means of the mapping cone and
the cup product.


(3) On piecewise linear cell decompositions
     by Alexander Kirillov, Jr

We introduce a class of cell decompositions of PL manifolds and
polyhedra which are more general than triangulations yet not as
general as CW complexes; we propose calling them PLCW complexes. The
main result is an analog of Alexander's theorem: any two PLCW
decompositions of the same polyhedron can be obtained from each other
by a sequence of certain "elementary" moves.

This definition is motivated by the needs of Topological Quantum Field
Theory, especially extended theories as defined by Lurie.


(4) On diffeomorphisms over nonorientable surfaces standardly embedded
in the 4-sphere
     by Susumu Hirose

For a nonorientable closed surface standardly embedded in the
4-sphere, a diffeomorphism over this surface is extendable if and only
if this diffeomorphism preserves the Guillou-Marin quadratic form of
this embedded surface.


(5) Effect of Legendrian surgery
     by Frederic Bourgeois, Tobias Ekholm and Yasha Eliashberg
     Appendix: Sheel Ganatra and Maksim Maydanskiy

The paper is a summary of the results of the authors concerning
computations of symplectic invariants of Weinstein manifolds and
contains some examples and applications.  Proofs are sketched.  The
detailed proofs will appear in a forthcoming paper.

In the Appendix written by S Ganatra and M Maydanskiy it is shown that
the results of this paper imply P Seidel's conjecture from
[Proc. Sympos. Pure Math. 80, Amer. Math. Soc. (2009) 415--434].



  Geometry & Topology Publications is an imprint of
  Mathematical Sciences Publishers



Point your RSS reader here for a feed of the latest messages in this topic.

[Privacy Policy] [Terms of Use]

© Drexel University 1994-2014. All Rights Reserved.
The Math Forum is a research and educational enterprise of the Drexel University School of Education.